BibTeX record journals/appml/ShenWWL09

download as .bib file

@article{DBLP:journals/appml/ShenWWL09,
  author    = {Lan Shen and
               Yingqian Wang and
               Wei{-}Fan Wang and
               Ko{-}Wei Lih},
  title     = {On the 9-total-colorability of planar graphs with maximum degree 8
               and without intersecting triangles},
  journal   = {Appl. Math. Lett.},
  volume    = {22},
  number    = {9},
  pages     = {1369--1373},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.aml.2009.03.009},
  doi       = {10.1016/j.aml.2009.03.009},
  timestamp = {Sat, 16 Sep 2017 12:05:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/ShenWWL09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics